# SDR AALA2020072109014

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM ELEVATOR # 6 ON RH HORIZONTAL STABILIZER. REPLACED HINGE AND FASTENERS LOC ON ARM ELEVATOR #6 ON HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A, A321 SRM 51-72- 11-911-001, AND SRM 52-42-11-801.
